On null vectors of certain semi-definite matrices

W. Peremans, J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

LanguageEnglish
Pages101-105
JournalSimon Stevin : Wis- en Natuurkundig Tijdschrift
Volume33 (59/60)
Issue number3
StatePublished - 1959

Cite this

Peremans, W., & Seidel, J. J. (1959). On null vectors of certain semi-definite matrices. Simon Stevin : Wis- en Natuurkundig Tijdschrift, 33 (59/60)(3), 101-105.
Peremans, W. ; Seidel, J.J./ On null vectors of certain semi-definite matrices. In: Simon Stevin : Wis- en Natuurkundig Tijdschrift. 1959 ; Vol. 33 (59/60), No. 3. pp. 101-105
@article{5d81541a58924beabad668471e03881f,
title = "On null vectors of certain semi-definite matrices",
author = "W. Peremans and J.J. Seidel",
year = "1959",
language = "English",
volume = "33 (59/60)",
pages = "101--105",
journal = "Simon Stevin : Wis- en Natuurkundig Tijdschrift",
issn = "0037-5454",
number = "3",

}

Peremans, W & Seidel, JJ 1959, 'On null vectors of certain semi-definite matrices' Simon Stevin : Wis- en Natuurkundig Tijdschrift, vol. 33 (59/60), no. 3, pp. 101-105.

On null vectors of certain semi-definite matrices. / Peremans, W.; Seidel, J.J.

In: Simon Stevin : Wis- en Natuurkundig Tijdschrift, Vol. 33 (59/60), No. 3, 1959, p. 101-105.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On null vectors of certain semi-definite matrices

AU - Peremans,W.

AU - Seidel,J.J.

PY - 1959

Y1 - 1959

M3 - Article

VL - 33 (59/60)

SP - 101

EP - 105

JO - Simon Stevin : Wis- en Natuurkundig Tijdschrift

T2 - Simon Stevin : Wis- en Natuurkundig Tijdschrift

JF - Simon Stevin : Wis- en Natuurkundig Tijdschrift

SN - 0037-5454

IS - 3

ER -